Differential and Integral Equations

Asymptotic behavior of solutions of constrained systems of integral equations

Xiao Pu Yan

Full-text: Open access

Abstract

The existence and uniqueness of a solution of a constrained system of integral equations is considered and the asymptotic behavior of this solution is studied.

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 381-396.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603354

Mathematical Reviews number (MathSciNet)
MR1364056

Zentralblatt MATH identifier
0840.45008

Subjects
Primary: 34A05: Explicit solutions and reductions
Secondary: 34E15: Singular perturbations, general theory

Citation

Yan, Xiao Pu. Asymptotic behavior of solutions of constrained systems of integral equations. Differential Integral Equations 9 (1996), no. 2, 381--396. https://projecteuclid.org/euclid.die/1367603354


Export citation